# SDR AUS20040274

- Difficulty date: April 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 7913003K
- Condition: Failed
- Location: Fuel Selector
- Part time: 34,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FUEL SHUTOFF VALVE FAILED TO OPERATE WHEN THE FIRE HANDLE WAS PULLED.
